Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes hyperacidity while on Glycomet and Thyronorm?

Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 1857 Questions

default
Posted on Tue, 17 Apr 2018 in Hypertension and Heart Disease
Question: Dear Doctor,
Good morning.please recall my conversation with you in sept .Iam 75 year old and diabetic for 5 years.i had. IHD (T wave inversion only) in the year 1977. i did not have any problem with my heart and actually i have not visited a cardiologist for the last 20 long years.
Before my visit to usa in XXXXXXX this year i went to my cardiologist who has trared me before for a checkup.he has taken 2 D echo and TMT .Both are absolutely normal except presence of T wave inversion in V3 .V4. and V6.
I have taken. ASA 50 from 1977 to 2013 and then ecosprin av 75 from 2013 to to. May 2017.From then my cardiologist prescribed Deplatt cv is being taken.
After taking it for 5 months.i feel that i am getting hyperacidity which was not there earlier .Again i went to the cardiologist who has prescribed RABIUM DSR and Aristigyme capsule which i am taking now and found much relief.However i am experiencing hyperacidity and gas.
I have been taking the following medicines.
Betacard 50 mg,ismo 10mg, Amtas 5 mg, Glycomet 500 mg twice a day .Deplatt cv , Thyronorm 75 mg, urimax 0.2 mg.
Why i am giving all this info to you that having gone through this lengthy statement,you can give me the most appropriatr advice.
Kindly give me your valuable and expert advise.
Thank you.
xxxxxxxxxxxx
doctor
Answered by Dr. Bhanu Partap 30 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

Thanks for the detailed information. After going through the medical details provided by you i understand your concern and i would like to tell you that Deplatt CV contains a combination of Ecosprin, Clopidogrel and a statin.

As you were taking only ecosprin only before and now being started on a combination that could be the reason of your acidity.

In my opinion you you can switch to plain Clopitab along with a Statin, but its highly advisable that you should personaly discuss this with your treating cardiologist and get a written prescription from him. I hope this will bring down your hyperacidity problem.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Bhanu Partap 3 hours later
Dear doctor,
Actually when i have taken the aprin for the last 40 years, i did nott have this acidity problem.But i am having this only when i am taking clopidogrel combination.earlier also i have taken atorvostatin for about 10 years.
Can i switch on to ecosprin av 75 as before?
If not. How long do i have to take this Deplatt cv?
I am told that cardiologists stop this clopidogrel after use for an year.is it so.
Kindly advise.
doctor
Answered by Dr. Bhanu Partap 8 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Clopidogrel is more effective and efficient than ECOSPRIN. So if you want to continue with a single drug then it's better to continue with clopidogrel 75 mg once a day.

Along with that you can take your atorvastatin separately before going to bed once daily.

Yes sone patients can be treated with clopidogrel for one year then then continued with ecosprin.

Hope this will help.

Regards
Dr Bhanu Partap


Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Bhanu Partap 24 hours later
Dear doctor.
I am not averse to take Deplatt cv but i am afraid of clopidogrel.As i am now taking double blood thinners ,i am afraid that bleeding problem may arise if i take it for long say about 3 or 4 years.If its not harmful i do not mind continuing it.however i cannot discuss with my cardiologist because i am afraid to talk with him.what to do? This is final deliberation with you.i do not continue asking my doubts to you.pl excuse me
doctor
Answered by Dr. Bhanu Partap 2 hours later
Brief Answer:
Hello again

Detailed Answer:
For your information Deplatt CV is a combination of three drugs, Ecosprine, Atorvas and Clopidogral.

Yes you can safely take clopidogral and asprin together as this a low dose combination which usually don't cause any bleeding issues.

As you are having some gastric/ gas issues while taking both the drugs that's why I suggested you to stop taking ecosprine and continue with clpidogral 75 mg as it is more effective than asprin and causes less gastritis.

I hope this information will answer your query.

Kindly close the discussion and rate the answer.

Kind Regards
Dr. Bhanu Partap
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  

Recent questions on  Rabium

doctor1 MD

My wife is feeling uneasy from last couple of weeks. She got stomach pain in last period cycle(Approx. on 10th Dec 2016) and since then she developed below symptoms: 1. Gastric trouble 2. Giddiness 3. no sleep 4.cannot stay at one place 5.always...

doctor1 MD

I am 45 years old. I am 157 cms tall. My weight is 83 kg. 3 years back when i got transferred to XXXXXXX i started getting cold and fever very often and doctors used to give me antibiotic (almost every month) .Then after taking antibiotic, i used...